# SDR DALA2024012601184

- Difficulty date: January 25, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 88,947 hours, 17,131 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1806 DURING MTC CABIN WALKTHROUGH FOUND 1L DOOR SLIDE ARMED INDICATOR LIGHT INOP AT DOOR. CORRECTIVE ACTION: REMOVED AND REPLACED L1 DOOR SLIDE LIGH ASSY PER B767 AMM 52-71. (4326846)
